On Extremal Ranks and Least Squares Solutions Subject to a Rank Restriction
Hongxing Wang and
Yeguo Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We discuss the feasible interval of the parameter and a general expression of matrix which satisfies the rank equation . With these results, we study two problems under the rank constraint . The first one is to determine the maximal and minimal ranks under the rank constraint . The second one is to derive the least squares solutions of under the rank constraint .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/457298.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/457298.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:457298
DOI: 10.1155/2014/457298
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().